# SDR REXA2013012900203

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,692 hours, 16,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S FLASHLIGHT INOPERABLE.  REMOVED AND REPLACED FLIGHT ATTENDANT'S  FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPS CHECK GOOD.  THIS CLEARS DI#001931,  REMOVED FROM MM02.
